×
Click for more products. Close
No produts were found.

Day Nurse Capsules – Pack 20 Capsules

Provide a complete day time cold treatment by providing relief from major cold and flu symptoms 

Read moreShow less
₦1,813.00
Presentation
SOLD OUT
Notify me when available
Reference:
Px-000957
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

Day Nurse Capsules – Pack 20 Capsules have been specially formulated to provide a complete day time cold treatment by providing relief from major cold and flu symptoms such as trickly cough, shivers, aches, pains, blocked and runny nose, sore throat pain and headaches.

Ingredient

Each capsule contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg. Also includes (E 129).

Direction for Use

Take during the day. Adults and children over 12 years should take 2 capsules with a drink every 4 hours, up to a maximum of 4 doses in 24 hours.

Caution

Do not exceed recommended dose. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time paracetamol-containing product at bedtime. Do not give to childen under 12 years. Keep away from the reach of children. Do not take if you are pregnant or breastfeeding. Do not take for more than 7 days unless your doctor says so. Do not take with any other flu, cold or decongestant products and do not take if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.

Read moreShow less
Product Details
Px-000957

Data sheet

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

EAN13
5000111000220
Reviews
No comments

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in